Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

2 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Dabigatran-induced gastrointestinal bleeding in an elderly patient with moderate renal impairment.
Wychowski MK, Kouides PA. Wychowski MK, et al. Ann Pharmacother. 2012 Apr;46(4):e10. doi: 10.1345/aph.1Q747. Epub 2012 Apr 10. Ann Pharmacother. 2012. PMID: 22496474
The scope and value of an anticoagulation stewardship program at a community teaching hospital.
Wychowski MK, Ruscio CI, Kouides PA, Sham RL. Wychowski MK, et al. J Thromb Thrombolysis. 2017 Apr;43(3):380-386. doi: 10.1007/s11239-016-1455-z. J Thromb Thrombolysis. 2017. PMID: 27878507